Glättung endlich-differenzierbarer Räume.
Manuscripta mathematica, Tome 33 (1980), pp. 37-50
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
every finite-differentiable space can be smoothed to an infinitedifferentiable space having the same embedding dimension at each point, smoothings are not unique
@article{MM2_1980__33_154738,
author = {Michael Teufel},
title = {Gl\"attung endlich-differenzierbarer {R\"aume.}},
journal = {Manuscripta mathematica},
pages = {37--50},
year = {1980},
volume = {33},
zbl = {0463.58003},
url = {http://geodesic.mathdoc.fr/item/MM2_1980__33_154738/}
}
Michael Teufel. Glättung endlich-differenzierbarer Räume.. Manuscripta mathematica, Tome 33 (1980), pp. 37-50. http://geodesic.mathdoc.fr/item/MM2_1980__33_154738/